MAUDE Adverse Event Report: Penumbra, Inc. SwiftPAC Coil; HCG, KRD

Penumbra, Inc. SwiftPAC Coil; HCG, KRD
Catalog Number 400SWPC06
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
SwiftPAC Coil
Common Device Name
HCG, KRD
Manufacturer (Section D)
Penumbra, Inc.
one penumbra place
alameda CA 94502
Manufacturer (Section G)
Penumbra, Inc.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica menezes
one penumbra place
alameda, CA 94502
+1(510)748-3200
MDR Report Key50718547
Report Number3005168196-2026-00306
Device Sequence Number10641151
Product Code HCG
UDI-Device Identifier00815948029514
UDI-Public00815948029514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400SWPC06
Device Lot NumberF00021821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale